I had never had a green stool in my life until a couple weeks ago. At first I kind of flipped out because my bms have /never/ been a different color before (oh, varying shades of brown, but that's it). My boyfriend said he'd read about green stools before, though, and that it was no big deal, especially if it went away soon. And, indeed, that sounds like the general consensus from what I've read on this site. But I've been having green stools off and on for the past month, and this past week has been almost entirely green. Moreover, my stool this morning was, dare I say, neon. Not just a greenish brown, it was /green/.
The only symptom I can come up with kind of associated with it is that I always feel hungry as of late. Like, I'll start eating, and I'll get full, but then as soon as I put the food away I feel like I never ate. But my eating habits haven't changed all that much. I eat a lot of fish sticks and spaghetti and ramen and cereal, like I have all my life. Usually eat an apple or two and a couple sticks of broccolli every day. Often some celery and peanut butter, too, and there you have the vast majority of my diet. I'll grant I only eat two meals a day - brunch and supper - but that's also no change from when I was in highschool.
It doesn't really bother me; it's not like a painful hungry feeling, just sort of an empty feeling, I guess, and it's kind of been constant. And then my stools come out bright green. I'm not losing any weight or anything, though, so.. I dunno what the deal is.
The only thing I can think of that /I've/ really changed this month is that I stopped taking birth control for the first time in a year. But going on it didn't affect my stools.. would coming off of it affect them?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?